Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the Adams spectral sequence for $R$–modules

Andrew Baker and Andrey Lazarev

Algebraic & Geometric Topology 1 (2001) 173–199
Bibliography
1 J F Adams, Stable homotopy and generalised homology, University of Chicago Press (1974) MR0402720
2 M F Atiyah, Vector bundles and the Künneth formula, Topology 1 (1962) 245 MR0150780
3 A Baker, $A_\infty$ structures on some spectra related to Morava $K$–theories, Quart. J. Math. Oxford Ser. $(2)$ 42 (1991) 403 MR1135302
4 A Baker, Brave new Hopf algebroids and the Adams spectral sequence for $R$–modules, Glasgow University Mathematics Department preprint 00/12
5 A Baker, On the homology of regular quotients, Glasgow University Mathematics Department preprint 01/1
6 A Baker, A Jeanneret, Brave new Hopf algebroids and extensions of MU–algebras, Homology Homotopy Appl. 4 (2002) 163 MR1937961
7 A Baker, A Jeanneret, Brave new Bockstein operations, in preparation
8 A Baker, U Würgler, Bockstein operations in Morava $K$–theories, Forum Math. 3 (1991) 543 MR1129998
9 B I Botvinnik, Manifolds with singularities and the Adams–Novikov spectral sequence, London Mathematical Society Lecture Note Series 170, Cambridge University Press (1992) MR1192127
10 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
11 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
12 A Lazarev, Homotopy theory of $A_\infty$ ring spectra and applications to $M\mathrm{U}$–modules, $K$–Theory 24 (2001) 243 MR1876800
13 H Matsumura, Commutative ring theory, Cambridge Studies in Advanced Mathematics 8, Cambridge University Press (1986) MR879273
14 H Matsumura, Commutative ring theory, Cambridge Studies in Advanced Mathematics 8, Cambridge University Press (1986) MR879273
15 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Mathematics 121, Academic Press (1986) MR860042
16 N P Strickland, Products on $\mathrm{MU}$–modules, Trans. Amer. Math. Soc. 351 (1999) 2569 MR1641115
17 V V Vershinin, Cobordisms and spectral sequences, Translations of Mathematical Monographs 130, American Mathematical Society (1993) MR1247708
18 C A Weibel, An introduction to homological algebra, Cambridge Studies in Advanced Mathematics 38, Cambridge University Press (1994) MR1269324
19 J J Wolbert, Classifying modules over $K$–theory spectra, J. Pure Appl. Algebra 124 (1998) 289 MR1600317